MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE W/PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE W/PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 011-CH-12
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model cl-21.This product was used for the di and 501k.Investigation summary: three pictures were returned showing a syringe connected to the blue clave of the spike and the area of the break.The spike leur can be seen still inside the bonding pocket.The deformation area appears to be at a slight angle.The complaint of broken set can be confirmed based on the returned image.The probable cause is due to unintentional bending forces applied during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
An event involving a chemoclave¿ bag spike w/port, dry spike ln 011-ch12 experienced leakage.The initial reporter stated that the set had broken, and the piece was kept in the syringe, when they went to wash the line with saline solution by introducing it through the ch-12.The sample is not available for evaluation, it was contaminated or contained some biohazard or chemotherapeutic agent, and it was not reprocessed or re-sterilized prior to use.The product status was during use, for 1 hour, with a patient.The affected sample ch-12 was discarded since it came in contact with a potentially toxic investigational (clinical trial) medication.An interleukin-2 (il-2) variant protein medication was used with the product.Three pictures were provided showing the product.The event occurred during patient use and there was delay in therapy.However, there was no adverse event and no one was harmed as a result of this event.

Brand Name
CHEMOCLAVE¿ BAG SPIKE W/PORT, DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20018328
Report Number9617594-2024-01165
Device Sequence Number18284226
Product Code ONB
UDI-Device Identifier00887709121195
UDI-Public00887709121195
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CH-12
Device Lot Number13890957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown